# SDR DALA2023120810044

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813A.A EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA STA 1460 BTW S-25L TO S-27L. CONTACT LIAISON ENGINEERING FOR REQUIRED ACTIONS FOR THE REPAIRED AREA PRIOR TO FURTHER FLIGHT IN REF. TO AMDS 5311-01227-01A STEP 2. CORRECTIVE ACTION: SUMMARY OF NRC 00170: PERMANENT REPAIR WAS PERFORMED ON FRAME SECTION ON STA 1460 BTW S-24L TO S-24L. PER ER/A 613990-14AD REV ORG. SECTION I AND PRI 613990-14 AD REV 1. (0098330)
